# SDR CALA2010061400273

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833449
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - STA 270 CORROSION AROUND SEVERAL FASTENER HOLES ON FLOOR SUPPORT STRUCTURE AT NLG DOWN LOCK VIEWER APPROXIMATELY BETWEEN LBL 6 TO LBL 9.  REPAIRED PER ECRA 5311-01497.
